# SDR CA080116018

- Difficulty date: December 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 4920 · APU Core Engine
- Part: Starter
- Condition: Failed
- Location: Apu Acc G/B
- Component: Apu, Pwc
- Component part number: PW901A
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

(CAN) WHILE DEPLANING PASSENGERS, AN OIL SMELL WAS NOTED IN THE CABIN ACCOMPANIED BY A FIRE WARNING. THE FIRE BOTTLES WERE DISCHARGED. THE ENGINE WAS REMOVED AND SENT FOR INVESTIGATION. INITIAL INSP INDICATES A MALFUNCTION OF THE STARTER MOTOR LEADING TO ACCESSORY GEARBOX DISTRESS.  UPDATES WILL BE PROVIDED AS AVAILABLE. (TC NR 20080116018)
